# SDR A6WA2017031644839

- Difficulty date: March 7, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 33,489 hours, 32,123 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Packing
- Condition: Leaking
- Location: Apu Fuel Line
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUEL ODOR IN REAR OF CABIN WITH APU RUNNING, AND BOTH PACKS ON AT GATE.  REPLACED THE PACKING FOR THE LT ENGINE FUEL FEED LINE AND REPLACED AC PACK COALESCERS.
